# SDR USAA020005

- Difficulty date: February 26, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

FLT 6317 - BOS-LGA - NR 2 ENGINE FAILURE ON TAKEOFF.  VIBRATION, LOUD NOISE, EGT RED-LINE.  ABORTED TAKEOFF.  REPLACED NR 2 ENGINE IAW FORMS 01TS087, 01TS090, 01TS091, EO 2771A002, AND EO 2771A003.  OPERATIONAL CHECKS OK IAW FORMS 01TS089A AND 01TS089B.  (M)
